I am a 58 yr old male. My HDL levels have always been good, around 60 until this month when I had my annual check up. At that time my HDL was less than 15 & my LDL was 170. The only thing I have changed is taking Tribulus Terrestris for about the last 6 months & Horny Goat Weed for the last 2 months & fish oil for the last 2 months. Is there any possibility the tribulus can cause lower HDL levels? Also I am doing more cardio than ever. 20 min on airdyne before breakfast & a 45 min power walk before supper. I do have a family history of cardiovascular disease.(father died at 55). Thanks,
I want to thank the people that responded. But, I'm not sure what all the terms or definitions are. They found blood in my urine after a car accident and found the tumors with a xray. So this is all new to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.